`a`
()
 

A unique positive solution to a system of semilinear elliptic equations
Pages: 193 - 195, Issue special, November 2013

doi:10.3934/proc.2013.2013.193      Abstract        References        Full text (222.5K)                  Related Articles

Diane Denny - Department of Mathematics and Statistics, Texas A&M University - Corpus Christi, Corpus Christi, Texas 78412, United States (email)

1 Y.H. Du and S.B. Hsu, A diffusive predator-prey model in heterogeneous environment, Journal of Differential Equations, 203 (2004), 331-364.       
2 Y.H. Du and M.X. Wang, Asymptotic behaviour of positive steady states to a predator-prey model, Proceedings of the Royal Society of Edinburgh, 136A (2006), 759-778.       
3 W. Zhou and X. Wei, Uniqueness of positive solutions for an elliptic system, Electronic Journal of Differential Equations, 2011 (2011), 1-6.       

Go to top